On Certain Types of Set in Micro Topological Spaces with an Application in Thalassemia Sick

  • Ekram A. Salh1
  • Taha H. Jasim2

Abstract

ABSTRACT


Introduce new kind of sets called micro-regular open, micro

Published
Apr 21, 2021
How to Cite
SALH1, Ekram A.; JASIM2, Taha H.. On Certain Types of Set in Micro Topological Spaces with an Application in Thalassemia Sick. Tikrit Journal of Pure Science, [S.l.], v. 26, n. 2, p. 103-107, apr. 2021. ISSN 2415-1726. Available at: <https://tjps.tu.edu.iq/index.php/j/article/view/1131>. Date accessed: 19 june 2021. doi: http://dx.doi.org/10.25130/j.v26i2.1131.
Section
Articles

Most read articles by the same author(s)